Weighted Sobolev spaces and integral operators defined by
Doklady Akademii Nauk, Tome 334 (1994) no. 4, pp. 420-423
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_334_4_a3,
author = {G. V. Demidenko},
title = {Weighted {Sobolev} spaces and integral operators defined by},
journal = {Doklady Akademii Nauk},
pages = {420--423},
year = {1994},
volume = {334},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_334_4_a3/}
}
G. V. Demidenko. Weighted Sobolev spaces and integral operators defined by. Doklady Akademii Nauk, Tome 334 (1994) no. 4, pp. 420-423. http://geodesic.mathdoc.fr/item/DAN_1994_334_4_a3/